Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 246, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 6, 2012, 1:24 PM CDT for 4 counties in Missouri. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2012, 1:24 PM CDT (18:24 UTC)
- Expired
- Sep 6, 2012, 2:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dallas County, MO, Laclede County, MO, Webster County, MO, Wright County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 1:32 PM CDT | TSTM WND GST 60 | 4 Ene Elkland, MO | PENNY SIZE HAIL WAS ALSO REPORTED. |
| Sep 6, 1:32 PM CDT | NON-TSTM WND GST 60 | 4 Ene Elkland, MO | PENNY SIZE HAIL WAS ALSO REPORTED. |
| Sep 6, 1:37 PM CDT | TSTM WND DMG | 7 Nnw Niangua, MO | LARGE TREE DOWN BLOCKING HIGHWAY Y. |
| Sep 6, 1:42 PM CDT | TSTM WND DMG | 3 E Niangua, MO | A TWO FOOT IN DIAMETER TREE AND A 6 INCH IN DIAMETER TREE WERE BOTH DOWNED ON HIGHWAY FF 3 MILES EAST OF NIANGUA. THERE WERE ALSO SEVERAL TREES OF UNKNOWN DIAMETER DOWNED IN THE CITY OF NIANGUA. TIME WAS ESTIMATED BASED ON RADAR. |
| Sep 6, 1:50 PM CDT | TSTM WND DMG | 3 Nnw Marshfield, MO | SEVERAL LARGE LIMBS UP TO EIGHT INCHES IN DIAMETER DOWN. |
| Sep 6, 1:50 PM CDT | TSTM WND DMG | Niangua, MO | MINOR ROOF DAMAGE TO A MOBILE HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 12:28 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1845 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
159
WUUS53 KSGF 061824
SVRSGF
MOC059-105-225-229-061915-
/O.NEW.KSGF.SV.W.0246.120906T1824Z-120906T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 PM CDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 215 PM CDT
* AT 118 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF LEBANON TO 10 MILES WEST
OF CONWAY TO 14 MILES WEST OF MARSHFIELD...AND MOVING EAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT. EMERGENCY MANAGEMENT HAS REPORTED
SEVERAL WIND GUSTS IN EXCESS OF 60 MPH. NUMEROUS TREES HAVE ALSO
BEEN REPORTED DOWN WITH THIS CLUSTER OF STORMS.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
* LOCATIONS IMPACTED INCLUDE...
CONWAY...DIGGINS...LEBANON...MARSHFIELD...NIANGUA AND SEYMOUR.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 91 AND 141 WILL ALSO BE IMPACTED BY SEVERE
THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
GUSTY WINDS WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 3724 9306 3748 9306 3790 9294 3788 9264
3787 9261 3780 9256 3782 9251 3776 9241
3736 9254 3707 9269
TIME...MOT...LOC 1823Z 291DEG 25KT 3784 9285 3749 9296
3729 9313
HAIL...<.75IN
WIND...60 MPH
$$
BOXELL2 follow-up statements
335
WWUS53 KSGF 061848
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 PM CDT THU SEP 6 2012
MOC059-105-225-229-061915-
/O.CON.KSGF.SV.W.0246.000000T0000Z-120906T1915Z/
LACLEDE MO-WEBSTER MO-WRIGHT MO-DALLAS MO-
148 PM CDT THU SEP 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DALLAS...NORTHWESTERN WRIGHT...WEBSTER AND LACLEDE COUNTIES UNTIL 215
PM CDT...
AT 146 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF LEBANON TO NIANGUA TO 8 MILES
SOUTH OF MARSHFIELD...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...PUBLIC. WIND GUSTS OF 60 MPH WERE REPORTED NEAR ELKLAND.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
LOCATIONS IMPACTED INCLUDE...
CONWAY...LEBANON...MARSHFIELD...NIANGUA AND SEYMOUR.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 92 AND 141 WILL ALSO BE IMPACTED BY SEVERE
THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3731 9306 3736 9307 3748 9300 3786 9284
3788 9264 3787 9261 3780 9256 3782 9251
3776 9241 3736 9254 3707 9269
TIME...MOT...LOC 1847Z 291DEG 25KT 3778 9265 3743 9276
3723 9293
HAIL...<.75IN
WIND...60 MPH
$$
BOXELL752
WWUS53 KSGF 061904
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 PM CDT THU SEP 6 2012
MOC059-105-225-229-061915-
/O.CON.KSGF.SV.W.0246.000000T0000Z-120906T1915Z/
LACLEDE MO-WEBSTER MO-WRIGHT MO-DALLAS MO-
204 PM CDT THU SEP 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DALLAS...NORTHWESTERN WRIGHT...NORTHERN WEBSTER AND LACLEDE COUNTIES
UNTIL 215 PM CDT...
AT 159 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTHEAST OF LEBANON TO 9 MILES EAST OF
NIANGUA TO 10 MILES SOUTHEAST OF MARSHFIELD...AND MOVING EAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...PUBLIC. TREES ARE REPORTED DOWN 3 MILES NORTHWEST OF
MARSHFIELD AT 1:50PM.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
LOCATIONS IMPACTED INCLUDE...
CONWAY...DRY KNOB...DUNCAN...GROVESPRING...LEBANON...MARSHFIELD...
MORGAN...NIANGUA...ODIN...PHILLIPSBURG...RADER...SLEEPER...STOUTLAND
AND TWIN BRIDGES.
INTERSTATE 44 BETWEEN MILE MARKERS 97 AND 141 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3732 9297 3739 9298 3748 9294 3775 9266
3777 9262 3786 9261 3780 9256 3782 9251
3776 9241 3736 9254 3716 9269
TIME...MOT...LOC 1902Z 291DEG 25KT 3774 9253 3739 9264
3719 9281
HAIL...<.75IN
WIND...60 MPH
$$
COLUCCIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 12:09 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Sep 6, 12:09 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1209 PM CDT THU SEP 6 2012 .UPDATE... /ISSUED 1045 AM CDT THU SEP 6 2012/ A CLUSTER OF THUNDERSTORMS CONTINUES TO TRACK FROM SOUTHEASTERN KANSAS INTO FAR WEST CENTRAL MISSOURI LATE THIS MORNING AND HAS SHOWN A GRADUAL INCREASE IN INTENSITY. THIS CONVECTION WAS SUPPORTED BY A SUBTLE MID LEVEL SHORTWAVE AS DEPICTED BY WATER VAPOR IMAGERY ACROSS SOUTH CENTRAL KANSAS AND NORTH CENTRAL OKLAHOMA. IN ADDITION...THIS ACTIVITY WAS RIDING EAST ALONG A WEAK BOUNDARY THAT STRETCHED FROM SOUTHEASTERN KANSAS INTO THE NORTHERN OZARKS FROM NEAR NEVADA TO ROLLA. AN AXIS OF HIGH 700 MB MOISTURE AND PRECIPITABLE WATER VALUES NEAR 1.8WERE ALSO SUPERIMPOSED ALONG THIS BOUNDARY. WITH THAT SAID...THE EXPECTATION IS FOR THIS CLUSTER OF STORMS TO REMAIN IN TACT AND TRACK EASTWARD ACROSS CENTRAL MISSOURI OR NORTHERN OZARKS INTO THE AFTERNOON HOURS. NEAR TERM MODELS SUGGEST A SIMILAR SCENARIO. THE HIGHEST CHANCE FOR STORMS WILL EXTEND FROM THE NEVADA AREA EAST TO THE LAKE OF THE OZARKS AND TRUMAN LAKE REGIONS THEN TO ROLLA. ADDITIONAL STORMS COULD DEVELOP ALONG RESULTING OUTFLOW BOUNDARIES. STRONG TO SEVERE STORMS WILL BE POSSIBLE GIVEN MODERATE INSTABILITY ON THE ORDER OF 2000-3000 J/KG BY THIS AFTERNOON. THETA-E DIFFERENTIALS ON THE ORDER OF 25 TO 30 SUGGEST THE POTENTIAL FOR STRONG IF NOT DAMAGING DOWN BURST WINDS. HAIL WILL BE POSSIBLE IN THE STRONGER UPDRAFTS BUT HAIL SIZE SHOULD BE INHIBITED BY HIGH FREEZING LEVELS. THE CHANCE OF THUNDERSTORMS WILL BE INCREASED ACROSS CENTRAL MISSOURI AND PORTIONS OF SOUTHERN MISSOURI HEADING INTO THIS AFTERNOON. FOSTER && .DISCUSSION... MAIN FOCUS WILL BE WITH CONVECTIVE PRECIPITATION CHANCES AND SEVERE STORM POSSIBILITIES BOTH TODAY AND AGAIN ON FRIDAY. CURRENTLY...WEAK FRONTAL BOUNDARY STRETCHES FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI. SOME SCATTERED CONVECTION HAS DEVELOPED OVER SOUTH CENTRAL KANSAS IN THE VICINITY OF THIS FRONT AND SOME UPPER LEVEL ENERGY. FRONT IS EXPECTED TO SLOWLY DRIFT SOUTH AND DIMINISH OVER THE OZARKS THIS AFTERNOON WITH SOME UPPER LEVEL ENERGY MOVING INTO THE AREA FROM THE WEST. AFTERNOON ML CAPES OF 1500-2500 J/KG WITH WEAK TO NO INHIBITION SHOULD YIELD A FEW STORMS DURING THE AFTERNOON ACROSS THE AREA. HAVE THE BEST OPPORTUNITY OVER SOUTHERN MISSOURI INTO SOUTHEAST KANSAS DURING THE AFTERNOON. SOME OF THE ACTIVITY CURRENTLY OVER NEAR ICT MAY MAKE IT INTO SOUTHEAST KANSAS AND FAR WESTERN MISSOURI DURING THE MORNING. BY TONIGHT...A STRONG UPPER LEVEL WAVE WILL BEGIN TO DROP SOUTHEAST ACROSS THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY REGIONS AND WILL SEND A STRONG SURFACE FRONT SOUTHEAST INTO CENTRAL KANSAS AND NORTHERN MISSOURI BY 12Z FRI. CONVECTION IS EXPECTED TO DEVELOP AHEAD OF THE FRONT AND MAY PUSH INTO THE NORTHWESTERN PORTION OF THE CWA BY FRIDAY MORNING. THE BETTER CHANCE OF THUNDERSTORMS WILL BE FRIDAY INTO FRIDAY EVENING AS THE STRONG FRONT/UPPER LEVEL TROUGH SWING THROUGH. SEVERITY WILL LIKELY DEPEND UPON HOW MUCH SURFACE HEATING CAN OCCUR AHEAD OF THE FRONT FRIDAY. EARLIER PRECIPITATION AND CLOUD COVER COULD LIMIT AFTERNOON INSTABILITY ALTHOUGH MODELS STILL SUGGESTING AROUND 1500-2000 J/KG OF CAPE WITH SUFFICIENT 0-6KM WIND SHEAR FOR A SEVERE RISK. MAIN RISK WILL LIKELY BE WITH DAMAGING STRAIGHT LINE WINDS AS A LINE OF STORMS IS EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT. LARGE HAIL WOULD ALSO BE POSSIBLE IF A DECENT AMOUNT OF CAPE CAN BE REALIZED. THIS SHOULD BE A FAIRLY PROGRESSIVE SYSTEM AND SHOULD CLEAR THE PRECIPITATION OUT OF THE AREA BY 12Z SAT. A MUCH COOLER AND DRIER AIR MASS WILL MOVE IN BEHIND THE CONVECTION AND FRONT AND LINGER THROUGH THE WEEKEND. BY TUESDAY OF NEXT WEEK...UPPER TROUGH WILL SHIFT EAST AND BE REPLACED WITH AN UPPER LEVEL RIDGE OVER THE CENTRAL U.S. AND A RETURN TO WARMER TEMPERATURES OVER THE REGION. LINDENBERG && .AVIATION... /ISSUED 1200 PM CDT THU SEP 6 2012/ VFR CONDITIONS WILL PREVAIL AT AREA TERMINALS TODAY. HOWEVER PILOTS WILL HAVE TO CLOSELY MONITOR THE DEVELOPMENT OF THUNDERSTORMS THIS AFTERNOON. WHILE THE BULK OF THE STORMS ARE EXPECTED REMAIN NORTH OF THE TERMINALS...ISOLATED STORMS MAY DEVELOP IN THE TERMINAL VICINITIES. IN ADDITION...OUTFLOW BOUNDARIES FROM THE STORMS MAY RESULT IN TEMPORAL CHANGES IN WIND SPEED AND DIRECTION. THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCREASE LATER TONIGHT INTO FRIDAY AHEAD OF AN APPROACHING FRONT. THIS ACTIVITY WILL BRING THE POTENTIAL FOR MVFR CONDITIONS. WINDS WILL SHIFT TO THE NORTHWEST LATER IN THE DAY FRIDAY AS THE COLD FRONT MOVES ACROSS THE REGION. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 6, 1:18 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 118 PM CDT THU SEP 6 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071830- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 118 PM CDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... A CLUSTER OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL TRACK EAST ACROSS PORTIONS SOUTHERN MISSOURI THIS AFTERNOON. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ACROSS THE OUTLOOK AREA. THE GREATEST RISK FOR THUNDERSTORMS AND ASSOCIATED SEVERE WEATHER THIS AFTERNOON WILL OCCUR EAST OF HIGHWAY 13 INTO SOUTH CENTRAL MISSOURI...AND WILL INCLUDE THE LAKE OF THE OZARKS REGION. SOME STORMS MAY BECOME SEVERE WITH AN ELEVATED RISK FOR DAMAGING WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS. AFTERNOON HEAT INDEX VALUES WILL REACH THE MID 90S TO AROUND 102 OUTSIDE OF THE SHOWERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA FRIDAY AS A COLD FRONT MOVES ACROSS THE REGION. THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. THE RISK OF SEVERE STORMS COULD INCREASE ON FRIDAY DEPENDING ON THE AMOUNT OF INSTABILITY THAT DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS THE MISSOURI OZARKS GENERALLY EAST OF HIGHWAY 13. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Sep 6, 1:10 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG FLEMINGTON 37.80N 93.50W
09/06/2012 POLK MO 911 CALL CENTER
TREES DOWN IN AT CITY HALL
&&
LDOOLEYLocal storm report, Sep 6, 1:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
112 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM TSTM WND GST PLEASANT HOPE 37.46N 93.27W
09/06/2012 E65 MPH POLK MO EMERGENCY MNGR
&&
LDOOLEYLocal storm report, Sep 6, 1:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG FLEMINGTON 37.80N 93.50W
09/06/2012 POLK MO LAW ENFORCEMENT
POWER POLE SNAPPED BY HIGH WINDS.
&&
HATCHLocal storm report, Sep 6, 1:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
116 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TSTM WND DMG 2 SE WARSAW 38.22N 93.36W
09/06/2012 BENTON MO LAW ENFORCEMENT
SEVERAL TREES REPORTED DOWN.
&&
HATCHLocal storm report, Sep 6, 1:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM TSTM WND GST 3 SSW PLEASANT HOPE 37.42N 93.29W
09/06/2012 E60 MPH POLK MO AMATEUR RADIO
AMATEUR RADIO REPORTED 60 MPH WINDS AT THE INTERSECTION
OF HWY 13 AND 215.
&&
LDOOLEYLocal storm report, Sep 6, 1:19 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
119 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM HAIL 3 SSW PLEASANT HOPE 37.42N 93.29W
09/06/2012 E0.88 INCH POLK MO AMATEUR RADIO
NICKEL HAIL REPORTED AT THE INTERSECTION OF HWY 13 AND
215.
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 10:43 AM CDT | Special Weather Statement | SGF | Vernon | 47 min |
| Sep 6, 11:21 AM CDT | Special Weather Statement | SGF | Barton, Cedar, St. Clair, Vernon | 39 min |
| Sep 6, 11:45 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 45 min |
| Sep 6, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 61 min |
| Sep 6, 12:40 PM CDT | Special Weather Statement | SGF | Greene | 35 min |
| Sep 6, 12:51 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 39 min |
| Sep 6, 1:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 40 min |
| Sep 6, 1:07 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 23 min |
| Sep 6, 1:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 43 min |
| Sep 6, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 48 min |
| Sep 6, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Morgan, Phelps | 67 min |
| Sep 6, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 51 min |
| Sep 6, 2:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 59 min |
| Sep 6, 2:49 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Texas | 41 min |
| Sep 6, 3:11 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 13 min |
| Sep 6, 3:16 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 44 min |
| Sep 6, 3:30 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 15 min |
| Sep 6, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 37 min |
| Sep 6, 3:57 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 33 min |
| Sep 6, 3:57 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 48 min |
| Sep 6, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 40 min |
| Sep 6, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 44 min |
| Sep 6, 4:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 34 min |
| Sep 6, 5:04 PM CDT | Special Weather Statement | SGF | McDonald | 26 min |
| Sep 6, 6:00 PM CDT | Special Weather Statement | SGF | Barry | 30 min |
| Sep 6, 6:06 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 24 min |
| Sep 6, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 16 min |
| Sep 6, 6:30 PM CDT | Special Weather Statement | SGF | Howell | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.